# SDR V0XD20150903173

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT FS 977.00 HAS GOUGE IN PREVIOUS MAJOR REPAIR.  REMOVED TRIPLER, FABRICATED TRIPLER & INSTALLED IAW REO 670-53-00-290 REV C DATED 21 MAR 2013.
